MathSciNet Relay Station
MathSciNet bibliographic data
MR2538304 Database Expansion Item
Lu, Jianquan; Cao, Jinde; Ho, Daniel W. C. Adaptive stabilization and synchronization for chaotic Lurʹe systems with time-varying delay. IEEE Trans. Circuits Syst. I. Regul. Pap. 55 (2008), no. 5, 1347–1356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement